On inverse solutions of unsteady riabouchinsky flows of second grade fluid

S. Asghar, M. R. Mohyuddin, T. Hayat, A. M. Siddiqui

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

This investigation concerns the analytical solutions for the Riabouchinsky time-dependent flows of an incompressible second-grade fluid. Semi-inverse method has been used for the solutions of highly non-linear differential equations.

Original languageEnglish (US)
Pages (from-to)221-229
Number of pages9
JournalTamsui Oxford Journal of Information and Mathematical Sciences
Volume22
Issue number2
StatePublished - Jan 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On inverse solutions of unsteady riabouchinsky flows of second grade fluid'. Together they form a unique fingerprint.

  • Cite this